EconPapers    
Economics at your fingertips  
 

GINI DECOMPOSITION AND GINI INCOME ELASTICITY UNDER INCOME VARIABILITY

Paul Makdissi () and Quentin Wodon

Bulletin of Economic Research, 2012, vol. 64, issue 2, 184-191

Date: 2012
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-8586.2010.00367.x (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Gini Decomposition and Gini Income Elasticity Under Income Variability (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:bla:buecrs:v:64:y:2012:i:2:p:184-191

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378

Access Statistics for this article

More articles in Bulletin of Economic Research from Wiley Blackwell
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-04-11
Handle: RePEc:bla:buecrs:v:64:y:2012:i:2:p:184-191